# SDR 2010FA0000312

- Difficulty date: March 26, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY)  DURING ROUTINE C-CHECK INSPECTION, VERT STAB - CORROSION BETWEEN SKIN AND BEADED DOUBLER (STA ZR 153.000 - 281.963).
